MAUDE Adverse Event Report: BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE, INC. STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 60726807
Health Effect - Clinical Code Extravasation (1842)
Date of Event 11/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The customer declined an injector system checkout.The disposables used in the reported occurrence were discarded and not available for evaluation.In addition, lot numbers were not provided; therefore retained samples are not able to be tested.The customer declined additional applications training.
 
Event or Problem Description
The customer reported the following: a patient suffered an extravasation while connected to the stellant w/certegra injector system during a ct abdomen/pelvis examination with contrast to evaluate right upper quadrant pain.Post procedure, a small amount of swelling was evident in the left antecubital area.The patient was admitted to the hospital due to an unrelated infection and per site protocol received a skin evaluation performed by wound care.No additional treatment regarding the extravasation was reported.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE, INC.
1 bayer drive
indianola PA 15051
MDR Report Key7117494
Report Number2520313-2017-00079
Device Sequence Number16468296
Product Code DXT
UDI-Device Identifier00616258008943
UDI-Public(01)00616258008943(11)090501
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K082905
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 12/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number60726807
Device Catalogue NumberSTELLANT W/CERTEGRA
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/04/2017
Initial Report FDA Received Date12/14/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;